# SDR 08FDEA01611

- Difficulty date: April 27, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,466 hours, 28,954 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Control Valve
- Part number: 3966361
- Part serial: 2441CA
- Condition: Malfunctioned
- Location: Nr 2 Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LEVEL 1 PACK 2 FLOW DISAGREE ALERT IN  FLIGHT 6 TIMES.  REMOVED AND REPLACED PACK 2 FLOW CONTROL VALVE, REF MM 21-51-02-4.  REMOVED AND REPLACED PACK 2 FLOW TRANSMITTER.  REF MM 21-52-01-4.  OPS AND LEAK CHECK OK.
